# SDR UPS02838062

- Difficulty date: March 28, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FS 1200 ZEE FITTING AT L34R - L33R IS CRACKED.  REMOVED FITTING IAW DC8 SRM 51-1-20D.  LOCATED & DRILLED NEW FITTING I AW DC8 SRM 51-1-24, INSTALLED IAW DC8 SRM 51-1-20D.
